# SDR VNAA202209029997

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RH BETWEEN FS=333.00 AND FS=319.70 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.
STRINGER 26RH FS 333 TO FS 280 WAS REPLACED PER CRJ/700 SRM 51-42-06-001-001-0A1. AND CRJ/700 SRM 51-42-21-001-001-A01.
